Results 1 to 2 of 2

Thread: w/ding from 1 week of oral baclofen while on intrathecal pump baclofen after mistakenly thought pump was disconnected

  1. #1

    w/ding from 1 week of oral baclofen while on intrathecal pump baclofen after mistakenly thought pump was disconnected

    I have an intrathecal pump w/ dilaudid 9 mg/day and baclofen 250 mic's/day...the pump disconnected 4x in 9 months. Recently experienced symptoms consistent w/ baclofen w/d. MD rx'd oral baclofen which I took for one week 120 mg/day... just had dye test/ pumpogram showing all ok. MD said he'll call today - still no word - and that symptoms could be many things. I'm still taking the oral baclofen which last time knocked out my legs and made them like jelly (I couldn't get upstairs - I'm T2 ASIA D para... Questions - should I titrate down off the oral? What could be causing the symptoms? Why is the oral having NO effect if the pump is working? Any and all advice/opinions welcome...Txrrd

  2. #2
    I copied this post to the Care forum. Hopefully someone there will have some good suggestions.

    David Berg

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •